Periodic solutions of first order singular Hamiltonian systems

    Research output: Contribution to journalArticle

    10 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)691-706
    Number of pages16
    JournalNonlinear Analysis, Theory, Methods and Applications
    Volume26
    Issue number4
    DOIs
    Publication statusPublished - 1996 Feb

    Fingerprint

    Hamiltonians
    Singular Systems
    Hamiltonian Systems
    Periodic Solution
    First-order

    Keywords

    • Hamiltonian systems
    • Minimax arguments
    • Periodic solutions

    ASJC Scopus subject areas

    • Mathematics(all)
    • Analysis
    • Applied Mathematics

    Cite this

    Periodic solutions of first order singular Hamiltonian systems. / Tanaka, Kazunaga.

    In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 26, No. 4, 02.1996, p. 691-706.

    Research output: Contribution to journalArticle

    @article{01f9b4bbc1ce49fcbd10dc7389181690,
    title = "Periodic solutions of first order singular Hamiltonian systems",
    keywords = "Hamiltonian systems, Minimax arguments, Periodic solutions",
    author = "Kazunaga Tanaka",
    year = "1996",
    month = "2",
    doi = "10.1016/0362-546X(94)00310-E",
    language = "English",
    volume = "26",
    pages = "691--706",
    journal = "Nonlinear Analysis, Theory, Methods and Applications",
    issn = "0362-546X",
    publisher = "Elsevier Limited",
    number = "4",

    }

    TY - JOUR

    T1 - Periodic solutions of first order singular Hamiltonian systems

    AU - Tanaka, Kazunaga

    PY - 1996/2

    Y1 - 1996/2

    KW - Hamiltonian systems

    KW - Minimax arguments

    KW - Periodic solutions

    UR - http://www.scopus.com/inward/record.url?scp=0009043377&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0009043377&partnerID=8YFLogxK

    U2 - 10.1016/0362-546X(94)00310-E

    DO - 10.1016/0362-546X(94)00310-E

    M3 - Article

    AN - SCOPUS:0009043377

    VL - 26

    SP - 691

    EP - 706

    JO - Nonlinear Analysis, Theory, Methods and Applications

    JF - Nonlinear Analysis, Theory, Methods and Applications

    SN - 0362-546X

    IS - 4

    ER -